본문 바로가기
KERD
논문KCI 등재

A correction to a paper on Roman κ-domination in graphs

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let G = (V,E) be a graph and k be a positive integer. A k- dominating set of G is a subset S ⊆ V such that each vertex in V\S has at least k neighbors in S. A Roman k-dominating function on G is a function f : V ! {0, 1, 2} such that every vertex v with f(v) = 0 is adjacent to at least k vertices v1, v2, . . . , vk with f(vi) = 2 for i = 1, 2, . . . , k. In the paper titled “Roman k-domination in graphs” (J. Korean Math. Soc. 46 (2009), no. 6, 1309–1318) K. Kammerling and L. Volkmann showed that for any graph G with n vertices, kR(G) + kR(G)  min {2n, 4k + 1}, and the equality holds if and only if n  2k or k  2 and n = 2k + 1 or k = 1 and G or G has a vertex of degree n − 1 and its complement has a vertex of degree n − 2. In this paper we find a counterexample of Kammerling and Volkmann’s result and then give a correction to the result.

Abstract

Let G = (V,E) be a graph and k be a positive integer. A k- dominating set of G is a subset S ⊆ V such that each vertex in V\S has at least k neighbors in S. A Roman k-dominating function on G is a function f : V ! {0, 1, 2} such that every vertex v with f(v) = 0 is adjacent to at least k vertices v1, v2, . . . , vk with f(vi) = 2 for i = 1, 2, . . . , k. In the paper titled “Roman k-domination in graphs” (J. Korean Math. Soc. 46 (2009), no. 6, 1309–1318) K. Kammerling and L. Volkmann showed that for any graph G with n vertices, kR(G) + kR(G)  min {2n, 4k + 1}, and the equality holds if and only if n  2k or k  2 and n = 2k + 1 or k = 1 and G or G has a vertex of degree n − 1 and its complement has a vertex of degree n − 2. In this paper we find a counterexample of Kammerling and Volkmann’s result and then give a correction to the result.

참고문헌 (5)

  1. T. W. Haynes, "Fundamentals of Domination in Graphs" (1998), Marcel Dekker
  2. Karsten Kammerling, "Roman k-domination in graphs", 대한수학회지, 46(6), pp.1309~1318 (2009), 대한수학회
  3. C. S. Liao, "Algorithmic aspect of k-tuple domination in graphs", Taiwanese J. Math, 6(3), pp.415~420 (2002)
  4. C. S. ReVelle, "Defendens imperium Romanum: a classical problem in military strategy", Amer. Math. Monthly, 107(7), pp.585~594 (2000)
  5. W. Shang, "On minimum m-connected k-dominating set problem in unit disc graphs", J. Comb. Optim, 16(2), pp.99~106 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (31건)